It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vitamins & Supplements Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 08-02-2013, 09:59 AM   #1
Member
(female)
 
Join Date: Feb 2012
Location: Minneapolis, MN
Posts: 71
snowbell60 HB User
Vitamin D side effects

Just wondering if anyone has had any GI sided effects from Vitamin D. I feel it makes me bloated and also makes my acid reflux worst. I also feel it makes me lightheaded. Anyone else has had any side effects from Vitamin D ?

I have tried both the tablet and the oil based capsule forms. I take 1000 IU daily.

 
Reply With Quote
Old 08-03-2013, 12:30 AM   #2
Member
(male)
 
vikas's Avatar
 
Join Date: Aug 2012
Location: india
Posts: 76
vikas HB User
Re: Vitamin D side effects

wts ur reading of vit d

 
Reply With Quote
Sponsors Lightbulb
   
Old 08-03-2013, 05:45 AM   #3
Member
(male)
 
vikas's Avatar
 
Join Date: Aug 2012
Location: india
Posts: 76
vikas HB User
Re: Vitamin D side effects

its normal to hve stomach issue u can change the tablet

 
Reply With Quote
Old 08-03-2013, 08:17 AM   #4
Member
(female)
 
Join Date: Feb 2012
Location: Minneapolis, MN
Posts: 71
snowbell60 HB User
Re: Vitamin D side effects

My last test result showed a value of 32 for vitamin D, which is normal but on the lower end of normal. I have tried tablet and capsule form both but they still give me acid reflux.

Last edited by Administrator; 01-20-2014 at 05:11 AM.

 
Reply With Quote
Old 08-03-2013, 08:47 AM   #5
Member
(male)
 
vikas's Avatar
 
Join Date: Aug 2012
Location: india
Posts: 76
vikas HB User
Re: Vitamin D side effects

dont worry for reflux u can take 50 k once a week for a month so tht u hve bad stomach only 2 to 3 days also its more effective

 
Reply With Quote
Old 08-26-2013, 07:32 AM   #6
Senior Veteran
(female)
 
Join Date: Nov 2006
Location: Acworth, GA USA
Posts: 617
Barbara_Ann HB UserBarbara_Ann HB User
Re: Vitamin D side effects

Hi Snowbell60;

I am curious what is making you associate your feeling of bloat, lightheadedness & worsened reflux with the vit. D. Are you noticing it right after taking the supplement or have you read that it is a possible side effect or what?

I suffer with bloating, lightheadedness etc. but have never considered that it could be the vit. D3 in my calcium/mag/zinc supplement. I've never heard that before but would sure like to know if there is any concrete hard evidence to support what you are saying. It could possibly be the culprit that is causing my problem.

 
Reply With Quote
Old 08-26-2013, 09:54 AM   #7
Member
(female)
 
Join Date: Feb 2012
Location: Minneapolis, MN
Posts: 71
snowbell60 HB User
Re: Vitamin D side effects

Quote:
Originally Posted by Barbara_Ann View Post
Hi Snowbell60;

I am curious what is making you associate your feeling of bloat, lightheadedness & worsened reflux with the vit. D. Are you noticing it right after taking the supplement or have you read that it is a possible side effect or what?

I suffer with bloating, lightheadedness etc. but have never considered that it could be the vit. D3 in my calcium/mag/zinc supplement. I've never heard that before but would sure like to know if there is any concrete hard evidence to support what you are saying. It could possibly be the culprit that is causing my problem.
I feel it after taking the vitamin D supplement. I have tried all different kinds- tablets, capsules and even chewable ones but I bloat right after taking it.

 
Reply With Quote
Old 09-01-2013, 01:25 PM   #8
Member
(female)
 
Join Date: Jul 2011
Location: London,UK
Posts: 54
MyCat55 HB UserMyCat55 HB UserMyCat55 HB User
Re: Vitamin D side effects

What you need to do is write down the exact ingredients of each tablet and capsule.

Tablets are all mixed with fillers to bulk them out and make them easier to swallow, while capsules have a jelly like coating with the ingredient inside.

It's possible to be intolerant or allergic to the fillers or coatings. However if you are you are likely to be intolerant or allergic to other foods.

Secondly how are you taking your Vitamin D? On it's own, before a meal, during a meal or after meal?

It's recommended that you take a vitamin D supplement with the biggest meal of the day to ensure that you absorb most of it as you need fatty food to help digest it.

 
Reply With Quote
Reply Reply

Tags
acid reflux, gerd, side effects, vitamin d



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



jenj770 (15), MyCat55 (5), jonnstar (3), captjane (3), mycatsmom (2), bdrunner79 (2), tess201 (2), itburns2004 (2), MISSYJOY (2), janewhite1 (2)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (771), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 11:12 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!